Posted 11/12/2020 1:13 PM (GMT -7)
I was on Cipralex for anxiety and panic attacks- not depression- after caring for 5 1/2 yrs for my mom and her subsequent passing - from January 2018-10 mg till July 2020 and then went down to 5 mg. until September and went to 5 mg. every 2-3 days through September and first week of October stopped completely. My main complaint when I went down to every 2-3 days was dizziness and headachy and so my dr. said i was low enough to stop because she thought every 2-3 days may have had a yoyo effect .
So since Oct. I am clear. Wasn't until about three weeks later I noticed the lightheadness had gone- thankfully and the headachy feeling. I had wafts of what i call the "oh-ohs"- meaning here comes an attack but I could slow breathe them out and three weeks ago the oh-oh's came on while watching tv and disappeared just as fast- a gift from God I thought.
Two weeks ago- now in November I ended up being stuck in traffic big time and it brought back the beginning of my anxiety from 2006 when i had a panic attack in a car on the way home from another province with 2 kids and an adult with me. After this recent episode I didn't even want to get into my car the next day to go get milk 5 mins away. Since then I have had moments of intense trembling lasting for hours and having to take lorazapam only when I can't take the whirling head another second. - I am very, very careful with loraz. I am a master of breathing exercises, affirmations etc etc. My dr. thinks maybe i need to go back on. The cipralex worked for me and i don't want a benzo but i don't want to go back on either. I Hate the thought of start up effects too. Any thoughts most appreciated.